MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537290
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted to treat an unknown indication in the pancreatic duct during an rndoscopic retrograde cholangiopancreatography (ercp).During the procedure, they were unable to advance the stent over the wire.Both stents stuck and bent slightly at the tips.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.Note: boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.Block h11: an advanix pancreatic stent was received for analysis.A visual examination revealed that the stent was kinked and torn.No other damage was noted on the stent.The product analysis confirmed the reported event of stent kinked.The observed damage was most likely caused by manipulation of the device when the stent was tried to be deployed from the delivery system.Therefore, a review and analysis of all available information indicated that the most probable cause is an adverse event related to the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted to treat an unknown indication in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp).Note: boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.During the procedure, they were unable to advance the stent over the wire.Both stents stuck and bent slightly at the tips.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21664892
Report Number3005099803-2025-01125
Device Sequence Number20739286
Product Code FGE
UDI-Device Identifier08714729856887
UDI-Public(01)08714729856887(17)260123(10)34500045
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2026
Device Model NumberM00537290
Device Catalogue NumberM00537290
Device Lot Number0034500045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown